# SDR USAASB03158

- Difficulty date: August 31, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N519AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23705
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 500387D4
- Condition: Odor
- Location: Nr 2 Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EN ROUTE CLT-MDT, CREW NOTED A HEAVY ELECTRICAL BURNING SMELL IN THE FIRST CLASS CABIN.  NO SMOKE WAS SEEN.  SMOKE/FIRE PROCEDURES WERE ACCOMPLISHED.  FLIGHT DIVERTED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE NR 2 COFFEE MAKER IN THE FORWARD GALLEY WITH BURNED COFFEE FROM OVER BREWING.  ALSO, FOUND BURNED FOOD ON OVEN HEATING ELEMENT.  THE COFFEE MAKER WAS REPLACED AND THE OVEN CLEANED.  THE ENGINES WERE RUN INDIVIDUALLY AND TOGETHER, ISOLATING COMPONENTS DURING THE RUN.  NO ODORS WERE NOTED.  (M)
